UM

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2019/02/12
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Information Geometry of Generalized Bayesian Prediction Usingα-Divergences as Loss Functions Journal article
IEEE TRANSACTIONS ON INFORMATION THEORY, 2018,Volume: 64,Issue: 3,Page: 1812-1824
Authors:  Fode Zhang;  Yimin Shi;  Hon Keung Tony Ng;  Ruibing Wang
Favorite |  | TC[WOS]:8 TC[Scopus]:8 | Submit date:2020/05/06
Information Geometry  Bayesian Prediction  (Β1,Β2)-bayes Risk  Optimality  Asymptotic Properties  
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
Authors:  Shulin Lyu;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:7 TC[Scopus]:6 | Submit date:2018/10/30
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations